# SDR DL76S060423

- Difficulty date: May 24, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N120DL
- Make and model: Boeing 767332
- Aircraft serial: 23279
- Aircraft time: 59,763 hours, 28,894 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T10017
- Condition: Cracked
- Location: Bs 903
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND IN THE INNER CHORD OF THE BS 903.5 LT AND RT FRAMES.  THE CRACK WAS TRIMMED OUT AND A REPAIR ANGLE WAS INSTALLED REF AD 2003-18-10.
